MURAL - Maynooth University Research Archive Library



    Abelian and non-Abelian Hopfions in all odd dimensions


    Radu, Eugen and Tchrakian, D.H. (2014) Abelian and non-Abelian Hopfions in all odd dimensions. Journal of Physics: Conference Series, 544 (012044). pp. 1-10. ISSN 1742-6588

    [img]
    Preview
    Download (145kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We extend the definition of the topological charge pertaining to the CP1 (i.e. O(3)) Skyrme-Fadde’ev Hopfion on IR3, to candidates for topological charges of CPn sigma models on IR2n+1, for all n. For this, the Abelian composite connections of the CPn sigma models are employed. In higher dimensions (n ≥ 1) it turns out that such charges, described by the non- Abelian composite connections of suitable Grassmannian sigma models, can also be constructed. A concrete discussion of the non-Abelian case for n = 2 is presented.

    Item Type: Article
    Additional Information: Content from this work may be used under the terms of the Creative Commons Attribution 3.0 licence. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI. Published under licence by IOP Publishing Ltd
    Keywords: Abelian; non-Abelian; Hopfions; odd dimensions;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 6180
    Identification Number: https://doi.org/10.1088/1742-6596/544/1/012024
    Depositing User: Tigran Tchrakian
    Date Deposited: 09 Jun 2015 13:46
    Journal or Publication Title: Journal of Physics: Conference Series
    Publisher: Institute of Physics
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year